Journal of the ACM Bibliography

Pankaj K. Agarwal, Sariel Har-Peled, Micha Sharir, and Kasturi R. Varadarajan. Approximating shortest paths on a convex polytope in three dimensions. Journal of the ACM, 44(4):567-584, July 1997. [BibTeX entry]
Categories and Subject Descriptors: F.2.2 [Analysis of Algorithms and Problem Complexity]: Nonnumerical Algorithms and Problems -- geometrical problems and computations

General Terms: Algorithms, Theory

Additional Key Words and Phrases: Approximation algorithms, convex polytopes, Euclidean shortest paths

Selected papers that cite this one

Selected references


  • Journal of the ACM homepage
  • Bibliography top level
  • Journal of the ACM Author Index
  • Search the HBP database